# SDR CALA2025020702238

- Difficulty date: February 6, 2025
- Submitted: February 7, 2025
- Operation: Air carrier
- Aircraft: N66837
- Make and model: Boeing 737924ER
- Aircraft serial: 60122
- Aircraft time: 33,165 hours, 12,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK  {B737-33-3-0235} - DOOR AFT LEFT EXTERIOR EMERGENCY LIGHT NOT ILLUMINATED. RELAMPED SLIDE LIGHT PER AMM 33-51-00-710-801. OPS CHECK GOOD.
